Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12352
Title: Linear quadratic bumpless transfer
Authors: Turner, MC
Walker, DJ
Walker, DJ
First Published: Aug-2000
Citation: AUTOMATICA, 2000, 36 (8), pp. 1089-1101
DOI Link: 10.1016/S0005-1098(00)00021-2
ISSN: 0005-1098
Links: http://hdl.handle.net/2381/12352
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.